Qr code
DALIAN UNIVERSITY OF TECHNOLOGY Login 中文
DUAN Ben

Professor
Supervisor of Doctorate Candidates
Supervisor of Master's Candidates


Academic Titles:
Gender:Male
Alma Mater:The Chinese University of Hong Kong
Degree:Doctoral Degree
Status:On the job
School/Department:School of Mathematics, Dalian University of Technology
Discipline:Applied Mathematics
Business Address:Office: Room1135, Innovation Park Building, DLUT
E-Mail:
Click: times

The Founding Time:..

The Last Update Time:..

Current position: Home >> Scientific Research >> Paper Publications

Two-dimensional subsonic flows with self-gravitation in bounded domain

Hits : Praise

Indexed by:Journal Papers

First Author:Bae, Myoungjean

Correspondence Author:Xie, CJ (reprint author), Shanghai Jiao Tong Univ, Dept Math, Inst Nat Sci, Minist Educ,Key Lab Sci & Engn Comp, 800 Dongchuan Rd, Shanghai 200030, Peoples R China.

Co-authors:Duan, Ben,Xie, Chunjing

Date of Publication:2015-12-30

Journal:MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES

Included Journals:EI、SCIE

Volume:25

Issue:14

Page Number:2721-2747

ISSN No.:0218-2025

Key Words:Euler-Poisson system; subsonic flow; gravitational; stream function; existence; stability; elliptic system; C-1,C-alpha regularity; Lipschitz boundary

Abstract:We investigate two-dimensional steady Euler-Poisson system which describes the motion of compressible self-gravitating flows. The unique existence and stability of subsonic flows in a duct of finite length are obtained when prescribing the entropy at the entrance and the pressure at the exit. After introducing the stream function, the Euler-Poisson system can be decomposed into several transport equations and a second-order nonlinear elliptic system. We discover an energy estimate for the associated elliptic system which is a key ingredient to prove the unique existence and stability of subsonic flow.